MathSciNet Relay Station
MathSciNet bibliographic data
MR2292091 54H25 (47H10 47S40 54A40)
Adibi, H.; Cho, Y. J.; O'Regan, D.; Saadati, R. Common fixed point theorems in $\scr L$-fuzzy metric spaces. Appl. Math. Comput. 182 (2006), no. 1, 820–828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement